Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

m.susan23

Member
  • Total Reviews

    0
  • Content Count

    46
  • Joined

  • Last visited

Community Reputation

0 Neutral

About m.susan23

  • Rank
    Junior Member

Recent Profile Visitors

966 profile views
  1. Definetly tell the doctor ASAP and if it is really bad, go to the ER. It may not even be related to Accutane, but you need to see a doc ASAP. If it's not related, you may be able to stay on it. I got really sick for about two weeks and would sleep 12 hours a day and always feel sick, I told my derm and he said it was probably not related and kept me on it. The important thing is that you TELL someone. The fear of being taken off Accutane is not worth risking your heath or life.
  2. -Dry lips -Scar easily if I pick at my skin -no more acne! Currently on my 5th month, 40 mg/day.
  3. Hey mamarb, when I was on Mino the first time I'd say the results lasted about 6 months. Then the cysts would come back, I would stop taking it for a while then started again and they would stay away for about 3 months the 2nd time around. The third time they stayed away for about 1 month. I'm on my 5th month of Accutane now and am really pleased with the results, I scar more easily if I pick on my skin while on it, but I started scarring from the cysts before I started (which is why I finally d
  4. Yep, I scar way more easily on tane. Even just clearing out blackheads.
  5. Has anyone else noticed that in about the second week (I think) his acne got way better and now he looks almost completely cleared?
  6. I don't know much about Canadian pharmacies, but it was my understanding that they don't require a script, and that is because they sell fake Tane that is not regulated by the government, this can be very dangerous because you never know how high a dosage you are putting into your body, Vitamin A (in Accutane) in high doses can cause SEVERE side effects, if not properly regulated. Please get it in the US, it is not safe bought online, their is a whole warning section on it on the top of the mess
  7. If you're in your 4th month you're almost done. Good for you I hope it worked for you. It worked for me, just made me a little crazy and anxious now. And a heart arythmia. 80% of people that take it are fine. You're probably part of that 80% so don't worry. You'll have an axiety attack lol Go away troll! You stole your picture from a chick on plentyoffish dot com. Look in the bottom left corner, you left the logo! And I looked at your other posts and your pushing some product.
  8. When I was first offered to go on Accutane, my acne was only persistant mild/moderate (I didnt want to go on it then though because of precieved "side effects"). Since i had tried everything else, like you have, your derm should perscribe it to you. Accutane is a last resort, and you have tried everything else. If your derm doesnt recommend you go on it, I would get a new derm, simple as that. Don't try to make yourself break out though (or pick!) because you could get permanent scars! When my a
  9. I would discourage it. My derm said (and I think I read the same thing) that if you break a bone while on accutane, it dramatically affects the way your bones heal.
  10. The only side effect I have had so far is dry lips (Aquaphor works great for that) I am almost done with month three and am almost completely clear (just a few clogged pores here and there). I was really afraid of starting too, but I am so glad I did, I was starting to scar...so this no doubt has saved me from further scarring
  11. Agreed and as I have posted before, my cousin took Accutane when he was 16 or 17, I believe and is now 23 and has had no bad side effects, same with my mothers friends daughter, who has been off of it for some 9 years. Most people with great results don't come back and post, as I wish they would, because they don't have acne anymore so they have stopped researching it.
  12. Congradulations! Thanks for sharing your experience!
  13. I am in the US, this is what my google comes up with http://www.google.com/search?hl=en&q=y...mp;aq=f&oq= You chide me because I have not been a member that long and state that you have been doing research for 10 months, how many of those months were spent in med school again? You do not just tell people about what happened to you, you try to make them believe that long term effects happen to everyone, which is simply not true. See the two people I mentioned above. There were no
  14. I am in the US, this is what my google comes up with http://www.google.com/search?hl=en&q=y...mp;aq=f&oq= You chide me because I have not been a member that long and state that you have been doing research for 10 months, how many of those months were spent in med school again? You do not just tell people about what happened to you, you try to make them believe that long term effects happen to everyone, which is simply not true. See the two people I mentioned above. There were no
  15. Sheefa, your side effects that you say are from Tane are most likely from you taking online Tane, not through a doctor. Online pharma stores are not regulated and you never know what you are putting into your body. http://www.acne.org/messageboard/Buying-Ac...35#entry2413535
×